Estimation à priori des solutions faibles de certains systèmes non linéaires elliptiques
Séminaire Équations aux dérivées partielles (Polytechnique), (1980-1981), Talk no. 17, 19 p.
@article{SEDP_1980-1981____A18_0,
     author = {Giaquinta, Mariano and Hildebrandt, S.},
     title = {Estimation \`a priori des solutions faibles de certains syst\`emes non lin\'eaires elliptiques},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     note = {talk:17},
     zbl = {0486.35030},
     mrnumber = {657986},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A18_0}
}
Giaquinta, M.; Hildebrandt, S. Estimation à priori des solutions faibles de certains systèmes non linéaires elliptiques. Séminaire Équations aux dérivées partielles (Polytechnique),  (1980-1981), Talk no. 17, 19 p. http://www.numdam.org/item/SEDP_1980-1981____A18_0/

[1] M. Giaquinta and Enrico Giusti: On the regularity of the minima of variational integrals (à paraître). | Zbl 0494.49031

[2] M. Grüter and K.-O. Widman: The Green function for uniformly elliptic équations, (à paraître). | Zbl 0485.35031

[3] S. Hildebrandt: Nonlinear elliptic systems and harmonic mappings. Proc. Beijing Symposium on Differential Geometry and Differential equations 1980. Science Press, Beijing, China (à paraître). | MR 714341 | Zbl 0515.58012

[4] S. Hildebrandt and K.-O. Widman: Some regularity for quasilinear elliptic systems of second order. Math. Z.142, 67-86 (1975). | MR 377273 | Zbl 0317.35040

[5] S. Hildebrandt and K.-O. Widman: On the Hölder continuity of weak solutions of quasilinear elliptic systems of second order. Ann. Scuola Norm. Sup. Pisa (IV), 4, 145-178 (1977). | Numdam | MR 457936 | Zbl 0353.35013

[6] S. Hildebrandt and K.-O. Widman: Sätze vom Liouvilleschen Typ für quasilineare elliptische Gleichungen und Systeme. Nachr. Akad. Wiss. Göttingen, II. Math.-Phys. Klasse, Nr.4, 41-59,Jahrgang 1979. | MR 568802 | Zbl 0426.35037

[7] S. Hildebrandt, H. Kaul, and K.-O. Widman: An existence theorem for harmonic mappings of Riemannian manifolds. Acta Math. 138, 1-16 (1977). | MR 433502 | Zbl 0356.53015

[8] S. Hildebrandt, J. Jost, and K.-O. Widman: Harmonic mappings and minimal submanifolds. Inventiones math. 62, 269-298 (1980). | MR 595589 | Zbl 0446.58006

[9] P.A. Ivert: On quasilinear elliptic systems in diagonal form. Math. Z. 170, 283-286 (1980). | MR 564207 | Zbl 0411.35006

[10] W. Littman, G. Stampacchia, and H.F. Weinberger: Regular points for elliptic equations with discontinuous coefficients. Ann. Scuola Norm. Sup. Pisa, Sci. fis. mat. III. Ser. 17, 43-77 (1963), | Numdam | MR 161019 | Zbl 0116.30302

[11] J. Moser: On Harnack's theorem for elliptic differential equations. Comm. Pure Appl. Math. 14, 577 - 591 (1961). | MR 159138 | Zbl 0111.09302

[12] K.-O. Widman: The singularity of the Green function for non-uniformly elliptic partial differential equations with discontinuous coefficients. Preprint Uppsala University (1970).

[13] M. Wiegner: Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme. Math. Z. 147, 21-28 (1976). | MR 407430 | Zbl 0316.35039

[14] M. Wiegner: A-priori Schranken für Lösungen gewisser elliptischer Systeme. Manuscripta math 18, 279-297 (1976). | MR 402272 | Zbl 0323.35032